Format

Send to:

Choose Destination
See comment in PubMed Commons below
Anticancer Res. 2012 Sep;32(9):4121-4.

Hepatic arterial thrombosis: a critical complication during combination therapy of arterial chemoinfusion and sorafenib.

Author information

  • 1Department of Radiology, Nara Medical University, Nara, Japan. hmn@naramed-u.ac.jp

Abstract

Hepatic arterial infusion chemotherapy (HAIC) combined with sorafenib is considered to be a promising therapeutic strategy for patients with advanced hepatocellular carcinoma. However, this combination therapy carries the risk of hepatic arterial thrombosis (HAT), which interrupts the continuation of HAIC, due to the side-effects of sorafenib. This case demonstrates a complication of HAT which occurred during HAIC combined with sorafenib. HAT was detected early by angiography via an implantable port-catheter system and was successfully treated with catheter-directed thrombolysis.

PMID:
22993371
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Write to the Help Desk